Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Complex zeros of $Y_ 0(z), Y_ 1(z)$ and $Y’_ 1(z)$

Authors: Abraham Hillman and Iva Sherman
Journal: Math. Comp. 3 (1949), 351-352
MSC: Primary 65.0X
MathSciNet review: 0030292
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X

Additional Information

Article copyright: © Copyright 1949 American Mathematical Society